# SDR MWEA010503

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 4911484514N
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHEAR CLIP ON BULKHEAD 69 RIGHT WING BETWEEN STRINGER 11-12 TO FACILITATE OTHER MAINTENANCE.    CLIP IS CRACKED, REMOVED, LOCATED, DRILLED AND INSTALLED NEW SHEAR CLIP.
